Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Not all links are concordant to boundary links


Authors: T. D. Cochran and K. E. Orr
Journal: Bull. Amer. Math. Soc. 23 (1990), 99-106
MSC (1985): Primary 57Q45; Secondary 57M25, 57R67, 19G12
DOI: https://doi.org/10.1090/S0273-0979-1990-15912-9
MathSciNet review: 1031581
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [CGI] A. Casson and C. McA. Gordon, Cobordism of classical knots(A. Marin and L. Gillou, eds.), preprint, Orsay (Reprinted in A la recherche de la Topologie perdue, Progr. Math. 62, Birkhauser, Boston, 1986.). MR 900252
  • [CG2] A. Casson and C. McA. Gordon, On slice knots in dimension three, Proc. Sympos. Pure Math. 30 (1978), 39-53. MR 520521
  • [C] T. D. Cochran, Link concordance invariants and homotopy theory, Invent. Math. 90(1987), 635-645. MR 914853
  • [CS1] S. Cappell and J. L. Shaneson, Link cobordism, Comment. Math. Helv. 55 (1980), 20-49. MR 569244
  • [CS2] S. Cappell and J. L. Shaneson, An introduction to embeddings, immersions and singularities in codimension two, Proc. Sympos. Pure Math. 32 (1978), Ann. of Math. 99 (1974), 277-348. MR 339216
  • [FQ] M. H. Freedman and F. Quinn, Topology of four manifolds, preprint. MR 605655
  • [H] J. Hillman, Alexander ideals of links, Springer-Verlag Lecture Notes in Math. 895 (1981). MR 653808
  • [L] J. Levine, Link concordance and algebraic closure, II. Inventiones Mathematicae 96 (1989), 571-592. MR 996555
  • [L2] J. Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969), 229-244. MR 246314
  • [LD] J. Le Dimet, Cobordisme d'Enlacement de Disques, Memoir de la Mathematique de France 32, 116, 1988.
  • [LMO] J. Levine, W. Mio and K. Orr, Links with vanishing homotopy invariant, Brandeis University, preprint. MR 1199198
  • [R] A. Ranicki, Exact sequences in the algebraic theory of surgery, Princeton Univ. Press, vol. 26, 1981. MR 620795

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57Q45, 57M25, 57R67, 19G12

Retrieve articles in all journals with MSC (1985): 57Q45, 57M25, 57R67, 19G12


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15912-9

American Mathematical Society